Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 254, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 6:42 PM CDT for Adair County, Taylor County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2018, 6:42 PM CDT (23:42 UTC)
- Expired
- Jul 20, 2018, 7:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adair County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:37 PM CDT | Tornado Watch | SPC | 7 hr |
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
225
WUUS53 KLMK 202342
SVRLMK
KYC001-217-210015-
/O.NEW.KLMK.SV.W.0254.180720T2342Z-180721T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
742 PM EDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Taylor County in central Kentucky...
Northeastern Adair County in south central Kentucky...
* Until 815 PM EDT/715 PM CDT/.
* At 740 PM EDT/640 PM CDT/, a severe thunderstorm was located 9
miles southeast of Campbellsville, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Knifley, Christine, Absher, Pellyton, Coburg, Romine, Casey Creek,
Elk Horn, Cane Valley and Speck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
south central and central Kentucky.
LAT...LON 3718 8536 3720 8535 3722 8537 3735 8526
3725 8506 3724 8506 3709 8518
TIME...MOT...LOC 2340Z 305DEG 15KT 3723 8525
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
EBW1 follow-up statement
476
WWUS53 KLMK 202352
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
652 PM CDT FRI JUL 20 2018
KYC217-210002-
/O.CAN.KLMK.SV.W.0254.000000T0000Z-180721T0015Z/
Taylor KY-
652 PM CDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.
LAT...LON 3718 8536 3723 8531 3724 8531 3726 8527
3727 8520 3729 8518 3731 8519 3731 8518
3725 8506 3724 8506 3709 8518
TIME...MOT...LOC 2352Z 305DEG 15KT 3720 8520
$$
KYC001-210015-
/O.CON.KLMK.SV.W.0254.000000T0000Z-180721T0015Z/
Adair KY-
652 PM CDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ADAIR COUNTY...
At 652 PM CDT, a severe thunderstorm was located 9 miles northeast of
Columbia, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Knifley, Christine, Absher, Pellyton, Coburg, Casey Creek, Cane
Valley, Speck, Neatsville and Purdy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.
LAT...LON 3718 8536 3723 8531 3724 8531 3726 8527
3727 8520 3729 8518 3731 8519 3731 8518
3725 8506 3724 8506 3709 8518
TIME...MOT...LOC 2352Z 305DEG 15KT 3720 8520
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:40 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 20, 6:40 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Louisville KY 740 PM EDT Fri Jul 20 2018 .Forecast Update... Issued at 740 PM EDT Fri Jul 20 2018 Storms have redeveloped over southern Indiana and will proceed southeast across central Kentucky this evening. Though there is some convective inhibition behind the earlier storms east of Interstate 65, there is still strong flow aloft and strong low level shear ahead of a surface boundary over southern Indiana. SPC has issued a Tornado Watch for southern Indiana and central Kentucky ahead of the storms, though the watch will likely be able to be gradually canceled early from north to south as the storms move through. && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(00Z TAF Issuance) Issued at 711 PM EDT Fri Jul 20 2018 Scattered storms, some severe, will continue to develop this evening ahead of a cold front stretching from Indiana to the Ozarks. Will account for these storms in the first few hours of the TAFs. The overnight hours after the storms will be quiet with VFR conditions, though southwest breezes will stay up around 7 knots. On Saturday a secondary front dropping down from a surface low over northern Indiana will cause scattered afternoon storms to develop once again. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...13 Short Term...RAS Long Term...RAS Aviation...13
Hazardous weather outlook, Jul 20, 6:32 PM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 732 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-212345- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 732 PM EDT Fri Jul 20 2018 /632 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe storms are expected through this evening. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The storms should be out of the area around or shortly after midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. 13
In the hours before
Local storm report, Jul 20, 6:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 4 NNE BRADFORDSVILLE 37.56N 85.13W
07/20/2018 E1.00 INCH MARION KY 911 CALL CENTER
NEAR BRADFORDSVILLE.
&&
CCMLocal storm report, Jul 20, 6:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 E HOBSON 37.42N 85.28W
07/20/2018 E1.75 INCH TAYLOR KY PUBLIC
&&
SSCLocal storm report, Jul 20, 6:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG SAINT CATHERINE 37.70N 85.25W
07/20/2018 WASHINGTON KY 911 CALL CENTER
TREES DOWN AT BARDSTOWN ROAD AND HIGHWAY
152.
&&
CCMLocal storm report, Jul 20, 6:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 SW SAINT CATHERINE 37.69N 85.26W
07/20/2018 E1.75 INCH WASHINGTON KY 911 CALL CENTER
GOLF BALL SIZE HAIL ALONG HIGHWAY 152.
&&
CCMLocal storm report, Jul 20, 6:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 3 S CAMPBELLSVILLE 37.31N 85.34W
07/20/2018 E1.00 INCH TAYLOR KY PUBLIC
&&
SSCLocal storm report, Jul 20, 6:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 2 ESE MARROWBONE 36.81N 85.47W
07/20/2018 E1.75 INCH CUMBERLAND KY PUBLIC
&&
CMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:30 AM CDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 5:38 AM CDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 7:42 AM CDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 8:17 AM CDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 8:35 AM CDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 8:50 AM CDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 9:29 AM CDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 11:54 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 51 min |
| Jul 20, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 12:57 PM CDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 70 min |
| Jul 20, 1:20 PM CDT | Tornado Warning | LMK | Trimble | 25 min |
| Jul 20, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 24 min |
| Jul 20, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Jul 20, 2:01 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 2:09 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 2:16 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 2:17 PM CDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 2:34 PM CDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 2:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 2:39 PM CDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 2:44 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 2:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 2:55 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 3:14 PM CDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 3:19 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 3:27 PM CDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 3:29 PM CDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 3:33 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 3:44 PM CDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 3:59 PM CDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more | 31 min |
| Jul 20, 4:09 PM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 4:12 PM CDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 4:20 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 4:21 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 4:26 PM CDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 4:30 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 4:34 PM CDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 4:56 PM CDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 4:57 PM CDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 5:02 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 5:05 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 5:15 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 5:18 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 5:19 PM CDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 5:29 PM CDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
| Jul 20, 5:30 PM CDT | Areal Flood Advisory | LMK | Clark, Garrard, Jessamine, Madison | 3 hr |
| Jul 20, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Taylor | 32 min |
| Jul 20, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Washington | 30 min |
| Jul 20, 5:52 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 38 min |
| Jul 20, 5:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 49 min |
| Jul 20, 6:06 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Jul 20, 6:08 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jul 20, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 27 min |
| Jul 20, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 36 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 31 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 31 min |
| Jul 20, 6:34 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 26 min |
| Jul 20, 6:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 15 min |
| Jul 20, 6:54 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 20, 6:55 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 35 min |
| Jul 20, 6:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.